# SDR ASOA200900568

- Difficulty date: May 17, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 15,616 hours, 12,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE AT O/B SIDE LBL 9 CRACKED .2" LONG.  REMOVED CRACKED FS 484 FLOOR SUPPORT ANGLE AT O/B LBL 9.  LOCATED NEW SERVICEABLE ANGLE.  INSTALLED 4 EA RIVET THROUGH INTERCOSTAL IAW SRM 51-42-06.  FOUR EA FASTENERS THROUGH FLOORBEAM REQUIRE INSTALL.  INSTALLED 4 FASTENERS THRU FLOORBEAM IAW REO 601R-53-41-949.  C/W EO EC/TC REO 601R-53-41-949 REV 0 REO 601R-53-41-949 REV D DATED 5/20/09.
